# SDR KBM2004F00017

- Difficulty date: January 22, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 3,176 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: T/R Hub
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HUB LAMINATED RUBBER HINGE BEARING ARE WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH NEW.
